MAUDE Adverse Event Report: DeRoyal Industries, Inc. Disposable Exudate Canister, 450 ml w/Solidifier and Tubing; BOTTLE, COLLECTION, VACUUM

DeRoyal Industries, Inc. Disposable Exudate Canister, 450 ml w/Solidifier and Tubing; BOTTLE, COLLECTION, VACUUM
Model Number NP-0450
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "i would like to report a product complaint regarding multiple 450cc canisters x 2 where the tubing has become detached from the canister.Staff was able to replace the canister, however, this costs time and money due to replacing the canister." deroyal industries, inc.Requested return of the device, however, it was stated as unavailable for return.The device history record (dhr) was reviewed for the lot provided and no issues were found.An inventory check was performed on a different device that is manufactured in the same way and no issues were found.Engineering came to do some testing in may of 2026 when this issue first occurred.They did observe intermittent issues: the light in the curing station did not always activate when the switch was pressed, and the power supply beeped.The light head was positioned 3/8" from the part, and it was then adjusted to be as close possible.They recommended to the place the light sources and add a uv intensity meter to verify output.Keep checking the bond strength with the current method of pulling on the tubing after curing.From this, engineering believes the most likely explanation for the bonding issue is light malfunction.Secondary causes could be reduced light output, increased distance of light from part.A complaint to sales ratio was conducted from may 2024 to present and found to be (b)(4) root cause: based on investigation from engineering and production records, the most likely explanation for the bonding issue is light malfunction.Secondary causes could be reduced light output, increased distance of light from part.Corrective and preventive action: a corrective and preventive action point was opened to address this issue.Revalidation will done on the gluing and curing process.Deroyal will continue to monitor for issues around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
Disposable Exudate Canister, 450 ml w/Solidifier and Tubing
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DeRoyal Industries, Inc.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50846105
Report Number2320762-2026-00025
Device Sequence Number21319458
Product Code KDQ
UDI-Device Identifier50749756908189
UDI-Public50749756908189
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNP-0450
Device Lot Number63315421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown